Skip to Main content Skip to Navigation
Journal articles

Hamilton circuits in the directed wrapped Butterfly network

Jean-Claude Bermond 1 Eric Darrot 1 Olivier Delmas 2 Stéphane Pérennes 1
1 SLOOP - Simulation, Object Oriented Languages and Parallelism
CRISAM - Inria Sophia Antipolis - Méditerranée , Laboratoire I3S - COMRED - COMmunications, Réseaux, systèmes Embarqués et Distribués
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00407356
Contributor : Olivier Delmas <>
Submitted on : Friday, July 24, 2009 - 2:29:48 PM
Last modification on : Tuesday, May 26, 2020 - 6:50:23 PM

Links full text

Identifiers

Citation

Jean-Claude Bermond, Eric Darrot, Olivier Delmas, Stéphane Pérennes. Hamilton circuits in the directed wrapped Butterfly network. Discrete Applied Mathematics, Elsevier, 1998, 84 (1-3), pp.21-42. ⟨10.1016/S0166-218X(97)00095-4⟩. ⟨hal-00407356⟩

Share

Metrics

Record views

357